| Catalog Number |
107140 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during treatment with a prismaflex hf1000 set, an external blood leak was observed.The leak was further specified as a few drops at the top edge of the filter.An unspecified type of blood leak test was performed and the result was positive for a small amount of blood leak.The blood was returned, and a new filter was primed and treatment was restarted.It was reported the patient tolerated the blood return and initiation of treatment went well.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.